Does Valium Lower Everyone's Tinnitus?

Discussion in 'Support' started by Jkph75, Apr 21, 2016.

tinnitus forum
    1. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I took a 1/4 of a 2mg pill last night b/c it was so loud. I could actually hear the minute it kicked in as the tinnitus dropped 50%. I woke up to it being loud a couple hours later but for a while it did something. I don't want to keep taking it but I am wondering if it works for everyone? Or does the fact that it worked for me say something about my tinnitus?
       
    2. LostInNorcal

      LostInNorcal Member

      Good question. I haven't tried it but a lot if people say Xanax lowers there's but for me it gets rid of anxiety but the next day my anxiety is always back 10 worse. Anyways

      FYI Xanax don't lower mine
       
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I took Larozapam a few days and I think It helped a bit with tinnitus but was a long time ago when was having withdrawals coming down off Amitriptyline....lots of love glynis
       
    4. JasonP

      JasonP Member

      Tinnitus Since:
      6/2006
      I took Klonopin every day for a while and it lowered my tinnitus at first but then had other problems later on where the tinnitus became as loud as it has ever been. (like it stopped working) I had built up a tolerance I guess and withdrawal can be a nightmare. Just look up benzo withdrawal on the internet and you can read horror stories. I would say just take it very sparingly.
       
      • Agree Agree x 1
    5. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      I hated it. Made me feel like my heart was going to stop beating. I'm just so anxious when the sound gets loud, which is a vicious cycle. If it was just a sound I could deal with that but every time it gets louder I think it means I'm losing my hearing. I'm so afraid of being completely deaf with only this horrible loud sound.
       
    6. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      Yeah, this wasn't a good idea. I took another tiny bit last night and woke up with even more anxiety and louder T. Anyone know why taking a tiny bit of anti+anxiety medication would make anxiety worse?
       
    7. Paromita
      Cool

      Paromita Member Benefactor

      Tinnitus Since:
      April 2016
      Cause of Tinnitus:
      Not sure, maybe dental and facial nerve
      Hi, Yes, my T goes quiet with Valium, but it does not make my anxiety worse or anything...I am taking Buspar for my anxeity, 15 mg....seems ok so far....my T goes up and down in pitch anyway...I think I either have something with my jaws or trigeminal nuerlagia issue...not sure which one :(
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.